# SDR COMA0760401

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 26,555 hours, 24,123 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Part serial: 95C0229
- Condition: Failed
- Location: Cabin Pressure
- Part time: 26,549 hours, 24,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5048 - DURING CLIMBOUT, CABIN RATE FLUX +-2400 FT.  SWITCH PRESS CONT WITH NO CHANGE, AIRCRAFT RETURNED BACK TO SGF AND LANDED SAFELY.  REMOVED AND REPLACED CONTROLLER, CABIN PRESSURE.
